# SDR MASA200300445

- Difficulty date: November 9, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 12,037 hours, 9,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950513
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL THE CAPT NOTICED SMOKE EMINATING FROM THE AIR CONDITIONING VENTS.  RETURNED TO FIELD WERE CONTRACT MX DETERMINED THE CAUSE WAS THE LEFT HAND AIR CONDITIONING PACK.
